English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 9399695      Online Users : 135
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 歷任校長 > 陳信雄 (1997-1998) > 期刊論文 >  Size Dependence of Virial Coefficients for Classical Gases


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80737


    Title: Size Dependence of Virial Coefficients for Classical Gases
    Authors: H.H. Chen;C.K. Peng
    教師: 陳信雄
    Date: 1988
    Publisher: Institute of Physics
    Relation: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, Institute of Physics, Volume 21, Issue 2, JAN 21 1988, Pages 419-426
    Keywords: Coefficients
    Abstract: It is known that size dependence of virial coefficients Bk(N) for a system of N molecules can be expressed in terms of virial coefficients for the infinite system. The authors prove this property by using a graphic approach. A simple method to derive Bk(N) from this approach is described and illustrated.
    Relation Link: http://www.iop.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80737
    Appears in Collections:[陳信雄 (1997-1998)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML526View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback